# SDR REXA2022032200461

- Difficulty date: February 18, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690322333
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACK AT FS 469-485 HAS MULTIPLE SPOTS OF CORROSION - INSTALLED 'NEW' SEAT RAIL (P/N SH690-32233-3) R F/S-485 IAW CRJ 900 SRM 53-00-49-400-801(CONFIG A11)
